# SDR DALA1103969855

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT RT SIDE STA 1190 SHEAR ANGLE CRACKED JUST BELOW L14R.  REMOVED CRACKED SHEAR TIE IAW SRM 51-30-2 AND 51-30-5.  FABRICATED NEW SHEAR TIE IAW SRM 51-10-2 AND 53-13-4. HEAT TREATED SHEAR TIE ON TRAVELER 2312N02136. INSTALLED NEW SHEAR TIE IAW SRM 51-30-5.  REQUIRED INSP COMPLETED.
